Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

February 2007

Heyyy I’m 18 years old and I’m starting my scary isotretinoin (Sotret) journey! I’m you know… a bit weary of all the side effects… and the “extremely dry skin,†but hell, after having such oily skin and hair, that will probably be a welcomed thing for me. I’m going to be taking 40 mg every other day for the first week and then every day for the rest of this month. My acne actually isn’t that bad. The issue is that I don’t respond to anything or I am allergic to things! My acne used to flare up really badly last year, but lately it has tapered off to a sort of t-zone area. I also have fair skin, so tons of pigment issues are coming into play and my skin is starting to scar in some places. Here goes nothin!

March 2007

One month down! The second week of my therapy was when I experienced the “initial breakout.†It really wasn’t that bad. What I mean by this is that there weren’t that many actual lesions, but of the few that showed up, they were really bad! This might sound gross but one of them was under my eye (?) and it was like a freaking volcano with a black center!! The good thing was that this all healed really quickly. I continued to moderately break out the week after that but it also healed up. The fourth and fifth weeks my skin has been pretty clear minus a couple small pimples. Disgusting: I’ve had some weird bloody snot most of the time I’ve been taking isotretinoin, but no actual bloody noses or any issues with that. This last week I developed a severe rash on the undersides of my arms. It’s very… well.. red? And it is made of a bunch of tiny bumps that burn terribly. I put lotion on it and it just FRICKEN HURTS!

April 2007

Okay some womanly function issues this month… if you know what I mean. I got my period a week late at the end of March and then it just so happened to reoccur a week after it stopped. I’ve never had any irregularities and I’m not taking birth control while on isotretinoin, so I know this is a side effect of the medication. It would be helpful if this were listed alongside the other 3290732570 side effects. All in all my skin is much smoother… (like a baby!) I’m actually excited for my prom next weekend because of this. Ha! The rashes tended to reoccur this month under my arms, but they were generally not as icky as March’s. If I keep up with the lotion right after I shower, the rashes do not appear. I’ve been using Olay Quench body lotion for sensitive skin… straight outta Wal-Mart. It works wonders, but maybe guys wouldn’t like it considering there are tiny flecks of sparkles in it :). I don’t have any active pimples anywhere on any body part. I feel like I’m back to when I was a 12 year old; minus the awkwardness. I’m really excited because this is only the second month that’s gone by and I’m already completely satisfied so far, and my dermatologist says it will get better yet when the red spots and ruddiness goes away. Although I’m all gleeful this is happening, I will admit my mood’s been a little outta whack this month along with everything else in my body! Nothing bad really… just general crabbiness for a few days and initiating a few unnecessary fights here and there, something I never do. This could also be from the irregular menstrual cycle… caused by the medication. I’ve been loadddding on the Carmex on really dry days, but usually I use the Aquafina lip balm to smooth things out… I got three in a pack… grape, strawberry and citrus I think? I’ve only gotten one actual bloody nose this month and it was a couple weeks ago. Other than that, there aren’t any more issues I can think of right now. See ya!

PS: I could go days and days without washing my hair if I wanted... It's oil-free!!!!!! I have a lot of breakage, but this dry hair still beats getting all greasy looking by the end of the day!

May 2007

Ok.. so this past month I've been doubling the dose every other day, and my pills are still 40mg each. One corner of my lips has cracked so badly and it's taking foreverrr to heal because i keep recracking it! My skin is just so damn dry, but I still think this medication is totally worth it. I. don't. have. a. single. zit. I think I get headaches more frequently than usual, but other than that I don't have many side effects this month. I did burn the crap out of my skin by accident two days ago..:(. All it took was about 15 minutes! And I was in the shade! I hope my burns go away before I go back to the doctor next wednesday!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×